Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diabetic. Taking sustanon for erectile dysfunction, premature ejaculation. No improvement seen. Treatment?

DOCTOR OF THE MONTH - Jun 2013
Jun 2013
User rating for this question
Poor
Answered by
Practicing since : 2005
Answered : 2219 Questions
Question
I AM DIABETIC AGED 61 YEARS HAVING ERECTILE DYSFUNCTION PROBLEM SINCE TWO YEARS. I CONTACTED DOCTOR WHO TESTED ME FOR SERUM TESTOSTERONE (FREE) WHICH IS 7.8 pg/ML AND SERUM PROLACTIN WHICH IS 20.6 /MG/ML. HE ADVISED ME SUSTANON 100 INJECTION WHICH I AM TAKING SINCE 8 WEEKS. HE ALSO PRESCRIBED NANO LEO CAPSULES FOR THE LAST TWO MONTHS AND SEMIBROM TABLETS 1.25 WHICH I AM CONSUMING FOR THE LAST TWO MONTHS. RECENTLY HE ADVISED ME ZYPRIMA 3TABLETS WHICH I USED ONLY THRICE WITHOUT MUCH SUCCESS. THE ABOVE TREATMENT I AM GETTING FOR THE LAST TWO MONTHS IS NOT AT ALL USEFUL TO ME I AM UNABLE TO SUSTAIN ERECTION AND HAVING EARLY DISCHARGE AS BEFORE. PLEASE RESPOND
Posted Sat, 20 Apr 2013 in Erectile Dysfunction
 
 
Answered by Dr. Sushil Kumar Sompur 9 minutes later
Hi there,

I understand that you have been having problems with erection and premature ejaculation. You also have diabetes, which can exacerbate these symptoms. Your low testosterone levels are being treated by your doctor who I hope is a qualified endocrinologist or a psychiatrist who is following your testosterone levels regularly since this is important. Also having a good blood sugar reading everyday is also a good thing for you to have, as it will improve your sexual health. I hope your diabetologist is checking your HbA1C levels regularly (once every 3 months) and it is within normal limits.

With all the above said, ED and Premature ejaculation can be treated very effectively with therapy and medications. ED can be treated with medications like sildenafil or tadalafil whose dosages need to be carefully titrated according to response and started after necessary investigations by a qualified psychiatrist. Your premature ejaculation can also be treated by using SSRI (selective serotonin reuptake inhibitors) that helps to improve the time between achieving an erection to ejaculation. I hope this helps.

Take care and have a lovely day !
Above answer was peer-reviewed by
 
Follow-up: Diabetic. Taking sustanon for erectile dysfunction, premature ejaculation. No improvement seen. Treatment? 9 hours later
THANKS FOR YOUR REPLY BUT THE QUESTION REMAIN UNANSWERED. WHY THERE WAS NO IMPROVEMENT IN MY SEXUAL LIFE IF THE TREATMENT IS CORRECT. I ALSO INFORM YOU THAT I USED TADALAFIL BUT SIDE EFFECTS SUCH AS HEADACHE WORRIED ME A LOT AND DISCONTINUED IT. HOWEVER THE ABOVE TABLETS WORKED WELL. HENCE I REQUEST YOU KINDLY SUGGEST ME ANY MEDICINE WITHOUT SIDE EFFECTS FOR MY PROBLEM.
 
 
Answered by Dr. Sushil Kumar Sompur 10 hours later
Hi there ~

Sorry but you did not mention the dose of Tadalafil. There is also a way to get around the headaches. I do not have a complete history regarding your headaches. However if they are related to your taking the tadalafil, switching to sildenafil may be one way to go. Another useful therapeutic method would be the stop and go technique that is most commonly used in intercourse to prolong sexual pleasure. This would essentially mean that you withdraw when you are at the peak of sexual pleasure before ejaculating and wait till you have another erection.

I hope this answered your question. However you do need to consult a sexologist for any other problems that you may be having with regards to sex.

Take care and have a lovely day !
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor